# SDR SWIA201024071

- Difficulty date: April 14, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 23,089 hours, 30,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE.  (FLT 6302)  CLEANED AND LUBED HINGE POINTS.
